# SDR 97ZZZX3497

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Diaphragm
- Part number: 4365082
- Condition: Torn
- Location: Accumulator
- Component: 43442795002
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW BLADDER DIAPHRAGM INSTALLED IN ACCUMULATOR JULY, 1996.  UNIT FAILED JULY, 1997.  BLADDER TORN AND LEAKING.  THIRD TYPE FAILURE SEEN WITH THIS PART NUMBERED BLADDER.  BLADDER PMA PART FROM KAPCO (DOUGLAS LICENSEE).
